Tokyo Journal of Mathematics

On an Isomorphism between Specht Module and Left Cell of $\mathfrak{S}_n$

Hiroshi NARUSE

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 12, Number 2 (1989), 247-267.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270133181

Digital Object Identifier
doi:10.3836/tjm/1270133181

Mathematical Reviews number (MathSciNet)
MR1030495

Zentralblatt MATH identifier
0761.20008

Citation

NARUSE, Hiroshi. On an Isomorphism between Specht Module and Left Cell of $\mathfrak{S}_n$. Tokyo J. Math. 12 (1989), no. 2, 247--267. doi:10.3836/tjm/1270133181. https://projecteuclid.org/euclid.tjm/1270133181


Export citation